# SDR SIMA20160712002

- Difficulty date: July 12, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 43,272 hours, 36,704 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS CORRODED BELOW CARGO DOOR GUIDE PLATE.  REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02.
